I take melatonin supplements, become disoriented, urinate everywhere, how to prevent this?
Male, 29, I sometimes have awaken in the middle of the night and urinated in a different area as I was dissertated..Initially I thought maybe this had something to do with alcohol but that didn’t seem to be it. I continue to consume on occasion and no further episodes. I have never been a sound sleeper and usually have disruptive sleep patterns..I have since been using melatonin supplements before bed more regularly and no episodes. Is it ok to use the melatonin to allow me to have a more restful sleep? I do not want to take prescription drugs if I can prevent it. Thank you.
I HAVE DISTURBED SLEEPING DISORDER. NEED TO CONSULT PSYCHIATRIST AND GET A ADVICE FROM COUNSELLOR. START PROPER MEDICINE
melatonin can be taken for a sound sleep but in the long run it wont help as your body may get used to it. there are other safer medicines available that can get you sound sleep and avoid your body getting any long term adverse effects. Such urinating problems can also occur due to prostate related issues and should be ruled out.